Aging Parents and Elder Care logo

Support Group

Jane in MA for BECKY
Becky, I replied to this in the Hallucinations post, but I was afraid it would get lost. You need a new thread. Your grandmother's situation is very worrisome. You said she fell, went to the ER but nothing was broken but they gave her a Tetanus shot and now she is hallucinating back in her own home.

Many hospitals have a walk-in clinic. Call and see if the hospital that gave her the tetanus has one and bring her in. It sounds very possible that the tetanus has triggered a bad chemical reaction. (And why are they giving her a tetanus shot because she fell??)

Here is link to a site that says serious side affects to tetanus vaccine also includes neurological disorders.

http://www.ehow.com/facts_4827111_side-effects-tetanus-injection.html

And when I looked up neurological disorders it said it includes Dementia, Alzheimers, and Stroke.

I am worried that your grandmother may have had a small stroke due to the fall.. or a temporary dementia episode triggered by the vaccine.
Quote 0 0
Anonymous
I had an episode many years ago where I was hallucinating the day after getting a tetanus shot in the ER. I also had nausea and a bad headache. 
Quote 0 0